# SDR DXTA2022060363240

- Difficulty date: June 3, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 12,661 hours, 9,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Isolator
- Part number: 99124802
- Part serial: LK0899
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE VIBRATION: ENGINE VIBRATION OCCURRED ABOVE 10K WHEN REDUCING POWER SETTING FROM CLIMB POWER TO CRUISE. VIBRATION CAME BACK AS WE WENT BACK TO CLIMB THEN AGAIN WHEN WE REDUCED POWER. VIBRATION ALSO OCCURRED DURING LIGHT TURBULENCE LEVEL FLIGHT CRUISE POWER. DID NOT NOTICE THE VIBRATION ON DESCENT TO LANDING. N1 DURING VIBRATION WAS HIGH 80 TO LOW 90S. ACCOMPLISHED AND SUBMITTED THE VIBE SURVEY AS REQUIRED FOR EVALUATION. PER ADDITIONAL RECOMMENDATIONS, GAINED ACCESS AND PERFORMED AN INSPECTION OF THE STARTER/GENERATOR, AC GENERATOR, AND HYDRAULIC PUMP SHAFTS WITH NO DEFECTS NOTED. DURING REMOVAL OF THE HYDRAULIC PUMP, HYDRAULIC FLUID POURED OUT OF THE CAVITY. ACCOMPLISHED A ROTATION OF THE AGB WITH NO UNUSUAL NOISES NOTED. PERFORMED ADDITIONAL AIRFRAME INSPECTIONS OF THE LEFT HAND ENGINE AND FOUND THE AFT ISOLATOR TO HAVE MOVEMENT WITHIN THE CENTER ISOLATOR BOLT AND FOUND EVIDENCE OF FLUID ON THE FWD LOWER ISOLATOR. PERFORMED A TORQUE CHECK OF THE T/R FLANGE BOLTS WITH TORQUE CHECK GOOD. DISPLACED LH ENGINE AND REMOVED THE UNSERVICEABLE UPPER FWD ISOLATOR (P/N: 9912480-1 S/N: LK2169) AND INSTALLED AN OVERHAULED UPPER FWD ISOLATOR (P/N: 9912480-1 S/N: LK2305). REMOVED THE UNSERVICEABLE LOWER FWD ISOLATOR (P/N: 9912480-1 S/N: LK1704) AND INSTALLED AN OVERHAULED LOWER FWD ISOLATOR (P/N: 9912480-1 S/N: LK2247). REMOVED THE UNSERVICEABLE AFT ISOLATOR (P/N: 9912480-2 S/N: LK0899) AND INSTALLED AN OVERHAULED AFT ISOLATOR (P/N: 9912480-2 S/N: LK0755). REMOVED THE UNSERVICEABLE LH ENGINE HYDRAULIC PUMP (P/N: 9912062-7 S/N: 0534A) AND INSTALLED AN OVERHAULED SERVICEABLE LH ENGINE HYDRAULIC PUMP (P/N: 9912062-7 S/N: 0503A). REINSTALLED ACCESS AND COMPONENTS REMOVED FOR LH ENGINE DISPLACEMENT. COMPLETED INITIAL CLOSE UP AS REQUIRED FOR RUNS. PERFORMED IDLE RUN LEAK CHECKS FOR THE LH AND RH ENGINE WITH SATISFACTORY RESULTS, FOUND 2EA WIGGINS SEAL CONNECTIONS TO BE LEAKING ON THE LH ENGINE, WITH NO ADDITIONAL LEAKS NOTED. PERFORMED HYD PUMP OPERAT
